An algorithmic construction of cyclic $p$-extensions of fields, with characteristic different from $p$, not containing the $p$th roots of unity

Volume 139 / 2009

Richard Massy Acta Arithmetica 139 (2009), 9-16 MSC: 12F10, 11R20, 11R32, 11S20. DOI: 10.4064/aa139-1-2

Authors

  • Richard MassyUniversité Lille Nord de France
    UVHC, LAMAV
    F-59313 Valenciennes, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image